# SDR YV3R2022100700543

- Difficulty date: September 8, 2022
- Submitted: October 7, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: SP-GT
- Make and model: Robsin R66
- Aircraft serial: 1151
- Aircraft time: 5 hours
- Engine: RR300
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: A56911
- Part serial: LOT58
- Condition: Defective
- Part time: 5 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT ASSEMBLY (LOW RPM) P/N: A569-11 LOW ROTOR WARNING LIGHT AND SOUND (AUDIO) CAME ON DURING THE FIRST FLIGHT.
